# SDR 2025FA0000371

- Difficulty date: April 22, 2025
- Submitted: May 21, 2025
- Operation: General aviation
- System (JASC): 5100 · Standard Practices/Structures
- Part: Control Valve
- Condition: Faulted
- Component: Pressure Contro
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRSOV MAINTENANCE TROUBLE ON MRO SITE FOR ATR AIRCRAFT. INVESTIGATION REQUEST BY CUSTOMER (ATR) ON UNITS (2) 6799A010001 AMDT AB - PRESSURE CONTROL VALVE SENT TO ATR TOULOUSE. RETURN UNUSED, REQUEST INVESTIGATION
THIS VALVE WAS REMOVED FROM MSN 1511 ON SEPT 2024 AND REPAIR BY MIDWEST, THEN SEND TO BAHAMAS AIR ON FEBRUARY 2025 FOR INSTALLATION ON ATR42-600 MSN 1206. FOR INVESTIGATION PURPOSE, ATR HAS REQUEST TO BAHAMAS AIR TO SEND IT BACK ASAP. FROM DATA THIS VALVE WAS NOT YET INSTALLED ON A/C 1206 AFTER MIDWEST REPAIR. ATR HAS SEND THIS VALVE FOR DOING THE INVESTIGATION AT LIEBHERR FACILITY (OEM).  UNIT 6799-01472 SENT AFTER DE-ICING AIRFRAME FAULT IN FLIGHT. DE-ICING AIRFRAME FAULT IN FLIGHT.  THIS VALVE WAS REMOVED FROM ATR42-600 MSN 1406 ON MAY 2022, SEND TO MIDWEST FOR REPAIR IN JUNE, THEN SEND FOR TEST ONLY TO LIEBHERR SALINE ON JULY.THE TEST RESULT WAS: FAILED, AND THE VALVE WAS SEND BACK TO MIDWEST WITHOUT ANY REPAIR. IN FEBRUARY 2023, THE VALVE WAS SEND AGAIN TO MIDWEST FOR REPAIR, AND THE TEST WAS REQUEST TO LIEBHERR SALINE ON SEPTEMBER 2023. TEST FAILED, AND PART SEND BACK TO MIDWEST WITHOUT REPAIR (NOT REQUESTED ON PURCHASE ORDER). ATR HAS REQUEST TO THE COMPANY "CLIC AIR" TO SEND THIS SN 6799-01412 BACK (AFTER BEEN RELEASED BY MIDWEST). IN FACT ATR WAS IN MINGHT THAT THIS SN WAS INSTALL ON ATR MSN 1611 HAS WELL AS SN 6799-00637.
